# SDR SWIA200414247

- Difficulty date: December 6, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft time: 21,317 hours, 30,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OVER MAIN CABIN DOOR IS INOPERATIVE.  RELAMPED EMERGENCY LIGHT BULB.  OPERATIONAL CHECK GOOD.
